# SDR 2003UALA00364

- Difficulty date: April 7, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 12,088 hours, 3,689 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP FROM SEAT 35 AB TO 41 AB.  REPLACED EMERGENCY LIGHT BATTERY.
